A 46-year-old member asked:
Disclaimer

Overdose on 45 mg of norco, (hydrocodone and acetaminophen) what should I do?

1 doctor answer
Dr. Ihab Ibrahim
28 years experience in Pain Management
Hospital: Go to a hospital.
Answered on Sep 16, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 54-year-old member asked:
Dr. Geoffrey Tyson
38 years experience in Pain Management
Yes: Different people have different sensitivities to narcotics and hydrocodone, the active narcotic in norco, (hydrocodone and acetaminophen) is no differ ... Read More
1
1 comment
4
4 thanks
A 41-year-old member asked:
Dr. David Rosenfeld
26 years experience in Pain Management
Death: An oversose of Norco (hydrocodone and acetaminophen) (or any opioid) will cause nausea, vomiting, respiratory depression and possibly death.
1
1 thank
A 54-year-old member asked:
Dr. David Rosenfeld
26 years experience in Pain Management
Treat symptoms: You need to go to the er immediately. Gastric lavage with charcoal and supportive treatment are what is needed.
A 36-year-old male asked:
Dr. Vivek Iyer
Specializes in Anesthesiology
Overdose of opioids: Opioids, like Norco or Percocet, cause sedation, slowed breathing, and many other side effects. Overdosing on an opioid is the result of taking enoug ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month